# SDR 21200003AD

- Difficulty date: May 10, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N1944G
- Make and model: Cessna 421B
- Aircraft serial: 421B0844
- Aircraft time: 8,307 hours
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Part number: 083200054
- Condition: Damaged
- Location: Elevator
- Part time: 8,307 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED VIBRATION AT HIGH SPEEDS. INSPECTED AIRCRAFT AND FOUND CENTER ELEVATOR HINGE INBOARD AND OUTBOARD BRACKETS ELONGATED ON THE RIGHT ELEVATOR. INSTALLED CESSNA SERVICE KIT SK421-130B REPLACING ALUMINUM ELEVATOR HINGE BRACKETS WITH STAINLESS STEEL BRACKETS.
